# SDR UIEA2011102100618

- Difficulty date: October 8, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 67,274 hours, 20,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1081
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE CRACKED AT BS 1081 WHERE HYDRAULIC LINE PASSES THROUGH OTBD OF LT OVERWING SLIDE CYLINDER FWD END.  CUTOUT DAMAGED AREA AND INSTALLED REPAIR DOUBLER.
